# SDR YENA2022080900786

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N3065J
- Make and model: Airbus A300*
- Aircraft serial: 55120
- Aircraft time: 2,865 hours, 1,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Inoperative
- Component: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT #679, MKE-BOS. 'L2 DOOR SLIDE ARMING HANDLE FROZEN IN DISARM POSITION ( ESCAPE SLIDE ); FOUND L2 DOOR EOAM TRIGGER LEVER PUSHED OVER CENTER THUS PREVENTING THE SLIDE TO BE ARMED. PUSHED THE LEVER BACK TO NEUTRAL POSITION PER AMP 52-12-08. SLIDE ARM/DISARM OPS CHECK GOOD. PLACARD REMOVED. MX-4 UPDATED. MDDR CLEARED.'
